# SDR AMTA200301016

- Difficulty date: August 2, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 5752 · Aileron Tabs
- Part: Spar Cap
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OUTBOARD AILERON LOWER SPAR CAP HAS ELONGATED FITTING ATTACH HOLES.  REPAIRED LOWER SPAR CAP IAW ER/A L10-57R-5262.  (M)
